Doctor insights on:
Lupus Symptoms Diarrhea
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
With every lupus flare, along with all my other symptoms, i also get diarrhea & decreased appetite and nausea/vomiting. Is that common ?
No.: It may be your drugs ((plaquenyl causes stomach issues in some), or another unrelated problem.. Discuss this with your treating doctor(s). ...Read more
I have lupus &recently recent worsening of watery diarrhea daily. Normal colonoscopy. What causes this with lupus? Another flare possibly?
28yr F ALT 192 mod-severe RUQ pain prev dx as IBS. Normal U/S. No hep or lupus. Yellow diarrhea/ dark yellow urine full bladder. -19lbs 5 wks. Help! ?
M.D. visit: I would suggest drinking clear liquids, avoiding dairy and having repeat testing to include a CBC, diff, plts and hepatitis panel. A follow up appt with your PCP or specialist is indicated. The wt loss is significant, but may in part be due to fluid loss. ...Read moreSee 1 more doctor answer
I have lupus so my body does crazy things. I was seen yesterday for stomach cramps and back pain. They said it was a uti, they will call in abt when c&s comes back. Now, I have severe stomach cramps, diarrhea, foul smelling urine and diarrhea, as well as
Common illness: When you have a chronic disease, the question of whether it's an ordinary infection or a problem with your medication or your illness is troubling. Call your doctor and let her know you are worse, with new symptoms and to follow up on pending tests. Meanwhile, keep up with frequent water, soup, some crackers and rice to help with hydration. ...Read more
I have discoid lupus and am on day 2 of generic plaquenil, (hydroxychloroquine) only side effect is diarrhea. Will it eventually go away with more time on med?
I've been having abdominal pain, sometimes severe. Follows eating. Occurs with diarrhea (often) or constipation from imodium (loperamide). Dr. Not sure it's lupus ?
Not lupus: This sounds more like reflux (gerd), ulcer, or gastritis. An allergic reaction to certain foods or a toxic reaction to certain food proteins (food protein enteropathy) is yet another possibility. These symptoms are not typical for lupus. See a gastroenterologist and/or allergist to sort it out. ...Read moreSee 1 more doctor answer
See rheumatologist: Your symptoms could be related to your lupus or you could have a second, unrelated problem. Be sure to see your pcp or rheumatologist promptly for a full history, physical exam, and needed laboratory or imaging studies. Treatment will depend upon making a proper diagnosis. ...Read moreSee 2 more doctor answers
Jus dx w/lupus. Chest and upper bk pains. Now severe headache and some diahrrea. Joint pain a bit worse than usual. Help!!!!!!!!!!!
See details: You need to speak with your rheumatologist or whomever is treating you, not someone over the internet who cannot examine you or review your lab results. ...Read more
- Talk to a doctor live online for free
- Lupus and diarrhea
- Lupus symptoms
- Lupus symptoms but not lupus
- Ask a doctor a question free online
- What are some symptoms of lupus?
- What is lupus and symptoms?
- How to test for lupus symptoms?
- Early symptoms of ra or lupus
- Talk to a urgent care specialist online for free